Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Stability, boundedness and controllability of solutions of measure functional differential equations

Full text
Author(s):
da Silva, F. Andrade ; Federson, M. ; Toon, E.
Total Authors: 3
Document type: Journal article
Source: Journal of Differential Equations; v. 307, p. 160-210, JAN 15 2022.
Web of Science Citations: 0
Abstract

Generalized ordinary differential equations (we write generalized ODEs), introduced by J. Kurzweil in 1957, are known to encompass several other types of equations as measure functional differential equations, for instance. In this paper, we obtain converse Lyapunov theorems for generalized ODEs and, in particular, for measure functional differential equations which, in turn, encompass impulsive functionals differential equations as well as functional dynamic equations on time scales. We also relate uniform stability to boundedness of solutions. As an application, we establish necessary and sufficient conditions for a system of non-homogeneous nonlinear generalized ODEs defined in a Banach space and for a system of non-homogeneous measure functional differential equations to be asymptotically controllable. We include an example which illustrates the main results. (c) 2021 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 17/13795-2 - Non Absolute Integration and Applications
Grantee:Márcia Cristina Anderson Braz Federson
Support type: Regular Research Grants